# SDR AALA991275

- Difficulty date: August 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N289AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49301
- System (JASC): 4990 · APU Oil System
- Part: Gasket
- Part number: 2651
- Condition: Defective
- Location: Apu
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DFW - FLT 896 - EN ROUTE SNA-DFW, NON ELECTRICAL ODOR AND HAZY SMOKE NOTED IN CABIN DURING HIGH POWER SETTINGS.  ODOR AND HAZY SMOKE DISSIPATED DURING CRUISE BUT RETURNED ON DESCENT.  AIRCRAFT LANDED DFW WITHOUT INCIDENT.  REPLACED SEAL ON APU OIL TANK CAP.  REMOVED AND REPLACED AIR CONDTIONER COALESCER BAGS.  ACCOMPLISHED AIR CONDITONER PACK BURN OUT.  BOTH ENGINES, APU, AND AIR CONDITIONER PACKS WERE OPERATED WITH NO ODOR OR SMOKE NOTED.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
